Alert archive / Texas / Flash Flood Warnings in 2016
Flash Flood Warning 35, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this flash flood warning at May 26, 2016, 8:44 PM CDT for 9 counties in Texas. It was in force for 2 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2016, 8:44 PM CDT (01:44 UTC)
- Expired
- May 26, 2016, 10:45 PM CDT
- In force
- 2 hr
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Austin County, TX, Brazos County, TX, Burleson County, TX, Colorado County, TX, Grimes County, TX, Harris County, TX, Montgomery County, TX, Waller County, TX, Washington County, TX
The radar
The Ft Hood radar (KGRK), 102 km from the middle of the area, began a volume at 01:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 10:00 PM CDT | FLASH FLOOD | Nw Navasota, TX | CR 420 AND COURTNEY ST ARE UNDER WATER. WATER RESCUES ARE ONGOING THROUGHOUT THE COUNTY. |
| May 26, 10:13 PM CDT | FLASH FLOOD | Brenham, TX | 15 TO 20 HIGH WATER RESCUES ON-GOING. WATER IN HOMES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 76 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 1.7 hours before the alert went out and 286 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2934 J/kg
- Mixed-layer CIN
- -101 J/kg
- Mixed-layer LCL
- 855 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 129 m²/s²
- 0-3 km storm-relative helicity
- 180 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 8.6
The text
As transmitted.
542
WGUS54 KHGX 270144
FFWHGX
TXC015-041-051-089-185-201-339-473-477-270345-
/O.NEW.KHGX.FF.W.0035.160527T0144Z-160527T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
844 PM CDT THU MAY 26 2016
THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN BURLESON COUNTY IN SOUTHEASTERN TEXAS...
NORTHERN COLORADO COUNTY IN SOUTHEASTERN TEXAS...
WASHINGTON COUNTY IN SOUTHEASTERN TEXAS...
NORTHERN WALLER COUNTY IN SOUTHEASTERN TEXAS...
SOUTHERN GRIMES COUNTY IN SOUTHEASTERN TEXAS...
SOUTHEASTERN BRAZOS COUNTY IN SOUTHEASTERN TEXAS...
WEST CENTRAL MONTGOMERY COUNTY IN SOUTHEASTERN TEXAS...
NORTHWESTERN HARRIS COUNTY IN SOUTHEASTERN TEXAS...
NORTHERN AUSTIN COUNTY IN SOUTHEASTERN TEXAS...
* UNTIL 1045 PM CDT
* AT 841 PM CDT...DOPPLER RADAR INDICATED HEAVY RAIN ACROSS THE
WARNED AREA. AN ESTIMATED 8 TO 12 INCHES OF RAIN HAVE FALLEN AND
ADDITIONAL THUNDERSTORMS ARE POSSIBLE ACROSS THE WARNED AREA,
WHICH WILL AGGRAVATE CURRENT FLOODING CONCERNS. FLASH FLOODING IS
ALREADY OCCURRING AND NUMEROUS HIGH WATER RESCUES HAVE BEEN
ATTEMPTED ACROSS WASHINGTON COUNTY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BRENHAM...NAVASOTA...HEMPSTEAD...PRAIRIE VIEW...BELLVILLE...WASHINGTON...
SHELBY...SOMERVILLE...PINE ISLAND...INDUSTRY...BURTON...TODD MISSION...
LAKE SOMERVILLE DAM...INDEPENDENCE...PLANTERSVILLE...QUARRY AND
LYONS.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA TONIGHT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
&&
LAT...LON 3042 9683 3046 9581 3025 9580 3004 9610
2996 9609 2996 9612 2990 9613 2996 9657
3008 9663 3015 9665 3016 9669 3014 9677
3016 9679 3020 9674 3024 9673 3025 9669
3030 9664 3032 9669 3032 9674 3039 9679
$$
HUFFMANWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this flash flood warning went out at May 26, 8:00 PM CDT, 44 minutes earlier.
Area forecast discussion, May 26, 8:00 PM CDT, 44 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
800 PM CDT THU MAY 26 2016
.UPDATE...
Have updated and extended the Flash Flood Advisory for SE TX into
tomorrow afternoon. Line of training storms have persisted across
northern parts of the CWA this afternoon into this evening. There
is concerns with the possibility of more storms tomorrow and this
could further exacerbate our ongoing flood issues. 41
&&
.PREV DISCUSSION...
AVIATION...
A nearly solid line of thunderstorms extends between Cleveland
and Brenham and is slowly drifting to the south toward the KIAH
airspace. I inserted a TEMPO for 3SM TSRA for th enext two hours with
hopes that the main thunderstorms will remain to the north of the
terminal. However, given the poor performance of our available
model guidance, I would not be surprised to see 1/2SM +TSRA within
the next two hours as the line continues to slowly drift to the
south.
A strong southeast flow continues to pump additional moisture in
to the thunderstorm complex while a train of upper level
disturbances and a split flow in the jetstream contribute to
generate sustained lift. It is likely that this system will
continue for the next few hours. We will likelyu get a break during
the early morning hours, however we expect a similar precipitation
scenario on Friday.
Terminals outside of the thunderstorm complex should remain MVFR
overnight. Those affected by the complex will rapidly experience
IFR/LIFR CIG and VIS conditions. Keehn
&&
.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL) 73 83 71 88 72 / 70 80 50 40 10
Houston (IAH) 75 85 74 88 73 / 70 70 40 30 10
Galveston (GLS) 78 83 77 83 78 / 40 50 20 20 10
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...Flash Flood Watch through Friday evening FOR THE FOLLOWING
ZONES: Austin...Brazos...Burleson...Fort Bend...Grimes...
Harris...Houston...Liberty...Madison...Montgomery...Polk...
San Jacinto...Trinity...Walker...Waller...Washington.
Flash Flood Watch through Friday afternoon FOR THE FOLLOWING
ZONES: Chambers.
GM...Small Craft Advisory until 4 PM CDT Friday FOR THE FOLLOWING
ZONES: Coastal waters from Freeport to the Matagorda Ship
Channel out 20 NM...Coastal waters from High Island to
Freeport out 20 NM...Galveston Bay...Matagorda Bay...Waters
from Freeport to the Matagorda Ship Channel from 20 to 60
NM...Waters from High Island to Freeport from 20 to 60 NM.
&&
Discussion...41Hazardous weather outlook, May 26, 4:48 AM CDT, 15 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 448 AM CDT THU MAY 26 2016 GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226- 227-235>238-271200- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS- COASTAL WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-COASTAL WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- COLORADO-FORT BEND-GALVESTON-GALVESTON BAY-GRIMES-HARRIS-HOUSTON- JACKSON-LIBERTY-MADISON-MATAGORDA-MATAGORDA BAY-MONTGOMERY-POLK- SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-WATERS FROM HIGH ISLAND TO FREEPORT FROM 20 TO 60 NM- WHARTON- 448 AM CDT THU MAY 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT LOOK FOR INCREASING SHOWER AND THUNDERSTORM COVERAGE AS A SERIES OF DISTURBANCES MOVE ACROSS THE AREA. SOME OF THE THUNDERSTORMS WILL HAVE THE POTENTIAL TO BECOME STRONG OR SEVERE. LOCALLY HEAVY RAINFALL, STRONG WINDS, FREQUENT LIGHTNING AND HAIL WILL ALL BE POSSIBLE WITH THIS ACTIVITY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY LOOK FOR SHOWERS AND THUNDERSTORMS ON FRIDAY. SOME OF THE THUNDERSTORMS WILL HAVE THE POTENTIAL TO BECOME STRONG OR SEVERE. LOCALLY HEAVY RAINFALL, STRONG WINDS, FREQUENT LIGHTNING AND HAIL WILL ALL BE POSSIBLE WITH THIS ACTIVITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ON THURSDAY AND FRIDAY.
In the hours before
Special weather statement, May 26, 7:30 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
730 PM CDT THU MAY 26 2016
TXZ178-179-199-200-213-214-270115-
CHAMBERS TX-SAN JACINTO TX-POLK TX-LIBERTY TX-HARRIS TX-
MONTGOMERY TX-
730 PM CDT THU MAY 26 2016
...STRONG THUNDERSTORMS ACROSS LIBERTY...SOUTHERN SAN JACINTO...
NORTHWESTERN CHAMBERS...SOUTHEASTERN MONTGOMERY...SOUTHERN POLK AND
NORTHEASTERN HARRIS COUNTIES THROUGH 815 PM CDT...
AT 730 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM LAKE LIVINGSTON STATE PARK TO NEAR VOTAW TO
HARDIN TO NEAR EAST LITTLE YORK / HOMESTEAD. MOVEMENT WAS EAST AT 25
MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
NORTHEASTERN BAYTOWN...HUMBLE...LIBERTY...CLEVELAND...DAYTON...LIVINGSTON...
BEACH CITY...BARRETT...KINGWOOD...HIGHLANDS...CROSBY...MONT BELVIEU...
SHEPHERD...SPLENDORA...PATTON VILLAGE...ROMAN FOREST...WOODBRANCH...OLD
RIVER-WINFREE...AMES AND DAISETTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
IF ON OR NEAR LAKE LIVINGSTON...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
10 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER
NOW! DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
&&
LAT...LON 2976 9482 2988 9529 3027 9525 3041 9527
3062 9524 3081 9489 3064 9457 3049 9454
3049 9473 3011 9460 3011 9445 2999 9444
TIME...MOT...LOC 0030Z 271DEG 23KT 3064 9503 3046 9471 3013 9473 2992
9524Local storm report, May 26, 7:31 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
731 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 PM FLASH FLOOD CONROE 30.32N 95.47W
05/26/2016 MONTGOMERY TX FIRE DEPT/RESCUE
36 WATER RESCUES OCCURRING AROUND MONTGOMERY COUNTY.
&&
EVENT NUMBER HGX1600195
DCHLocal storm report, May 26, 7:32 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
732 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 PM FLASH FLOOD CONROE 30.32N 95.47W
05/26/2016 MONTGOMERY TX FIRE DEPT/RESCUE
NUMEROUS WATER RESCUES OCCURRING AROUND MONTGOMERY
COUNTY.
&&
CORRECTED REMARKS
EVENT NUMBER HGX1600195
DCHLocal storm report, May 26, 7:34 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
734 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 PM FLASH FLOOD BRENHAM 30.16N 96.40W
05/26/2016 WASHINGTON TX LAW ENFORCEMENT
36 WATER RESCUES OCCURRING THROUGH COUNTY.
&&
EVENT NUMBER HGX1600196
DCHSpecial weather statement, May 26, 8:22 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
822 PM CDT THU MAY 26 2016
TXZ178-179-196>200-210>214-227-270215-
HARRIS TX-GRIMES TX-AUSTIN TX-CHAMBERS TX-SAN JACINTO TX-WALLER TX-
POLK TX-COLORADO TX-WASHINGTON TX-LIBERTY TX-BRAZOS TX-MONTGOMERY TX-
FORT BEND TX-
822 PM CDT THU MAY 26 2016
...STRONG THUNDERSTORMS ACROSS WASHINGTON...HARRIS...WALLER...
NORTHWESTERN CHAMBERS...SOUTHERN GRIMES...NORTHWESTERN FORT BEND...
NORTHEASTERN COLORADO...LIBERTY...SOUTHERN SAN JACINTO...
MONTGOMERY...SOUTHEASTERN BRAZOS...SOUTHEASTERN POLK AND AUSTIN
COUNTIES THROUGH 915 PM CDT...
AT 820 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR DAISETTA TO NEAR EAST HOUSTON TO NEAR
HEMPSTEAD TO 9 MILES SOUTHEAST OF FAYETTEVILLE. MOVEMENT WAS EAST
SOUTHEAST AT 20 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
NORTHWESTERN PASADENA...BAYTOWN...CONROE...DEER PARK...BELLAIRE...BRENHAM...
HUMBLE...WEST UNIVERSITY PLACE...KATY...GALENA PARK...TOMBALL...JACINTO
CITY...LIBERTY...CLEVELAND...JERSEY VILLAGE...DAYTON...SEALY...HEMPSTEAD...
WILLIS AND PRAIRIE VIEW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2976 9472 2967 9616 2987 9665 2996 9657
3015 9665 3034 9619 3043 9527 3072 9481
3049 9454 3049 9473 3011 9460 3011 9445
2989 9444 2989 9436
TIME...MOT...LOC 0120Z 282DEG 19KT 3007 9464 2987 9525 3002 9612 2984
9654Special weather statement, May 26, 8:27 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
827 PM CDT THU MAY 26 2016
TXZ178-179-196>200-210>214-227-270230-
HARRIS TX-GRIMES TX-AUSTIN TX-CHAMBERS TX-SAN JACINTO TX-WALLER TX-
POLK TX-COLORADO TX-WASHINGTON TX-LIBERTY TX-BRAZOS TX-MONTGOMERY TX-
FORT BEND TX-
827 PM CDT THU MAY 26 2016
...STRONG THUNDERSTORMS ACROSS WASHINGTON...HARRIS...WALLER...
NORTHWESTERN CHAMBERS...SOUTHERN GRIMES...NORTHWESTERN FORT BEND...
NORTHEASTERN COLORADO...LIBERTY...SOUTHERN SAN JACINTO...
MONTGOMERY...SOUTHEASTERN BRAZOS...SOUTHEASTERN POLK AND AUSTIN
COUNTIES THROUGH 930 PM CDT...
AT 827 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR DEVERS TO NEAR EAST HOUSTON TO NEAR PINE
ISLAND TO 9 MILES NORTH OF COLUMBUS. MOVEMENT WAS EAST AT 20 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
NORTHWESTERN PASADENA...BAYTOWN...CONROE...DEER PARK...BELLAIRE...BRENHAM...
HUMBLE...WEST UNIVERSITY PLACE...KATY...GALENA PARK...TOMBALL...JACINTO
CITY...LIBERTY...CLEVELAND...JERSEY VILLAGE...DAYTON...SEALY...HEMPSTEAD...
WILLIS AND PRAIRIE VIEW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2976 9472 2967 9616 2987 9665 2996 9657
3015 9665 3034 9619 3043 9527 3072 9481
3049 9454 3049 9473 3011 9460 3011 9445
2989 9444 2989 9436
TIME...MOT...LOC 0127Z 282DEG 19KT 3006 9460 2986 9522 3001 9608 2983
9650The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 7:04 PM CDT | Special Weather Statement | HGX | Waller | 56 min |
| May 26, 7:09 PM CDT | Severe Thunderstorm Warning | HGX | Austin, Waller, Washington | 66 min |
| May 26, 7:30 PM CDT | Special Weather Statement | HGX | Liberty, San Jacinto | 45 min |
| May 26, 7:45 PM CDT | Flash Flood Warning | HGX | Austin, Grimes, Harris, Liberty, Montgomery, San Jacinto and 1 more | 3 hr |
| May 26, 7:46 PM CDT | River Flood Warning | HGX | Montgomery | 4 days |
| May 26, 7:46 PM CDT | River Flood Warning | HGX | Burleson, Lee | 5 days |
| May 26, 8:02 PM CDT | River Flood Warning | HGX | Harris | 3 days |
| May 26, 8:22 PM CDT | Special Weather Statement | HGX | Austin, Harris, Liberty, Montgomery, Waller, Washington | 53 min |
| May 26, 8:27 PM CDT | Special Weather Statement | HGX | Austin, Harris, Liberty, Montgomery, Waller, Washington | 63 min |
| May 26, 8:55 PM CDT | Special Weather Statement | HGX | Waller | 65 min |
| May 26, 9:04 PM CDT | River Flood Warning | HGX | Trinity, Walker | 35 days |
| May 26, 9:16 PM CDT | Special Weather Statement | HGX | Harris | 44 min |
| May 26, 9:22 PM CDT | Special Weather Statement | HGX | Washington | 38 min |
| May 26, 9:26 PM CDT | River Flood Warning | HGX | Montgomery | 69 hr |
| May 26, 9:26 PM CDT | River Flood Warning | HGX | Montgomery | 61 hr |
| May 26, 9:26 PM CDT | River Flood Warning | HGX | Harris, Montgomery | 4 days |
| May 26, 9:26 PM CDT | River Flood Warning | HGX | Harris, Montgomery | 4 days |
| May 26, 9:26 PM CDT | River Flood Warning | HGX | Harris, Montgomery | 11 days |
| May 26, 9:26 PM CDT | River Flood Warning | HGX | Harris, Montgomery | 37 hr |
| May 26, 9:26 PM CDT | River Flood Warning | HGX | Austin, Fort Bend, Waller | 9 days |
| May 26, 9:26 PM CDT | River Flood Warning | HGX | Austin, Brazoria, Fort Bend, Waller | 14 days |
| May 26, 9:26 PM CDT | River Flood Warning | HGX | Brazoria, Fort Bend | 18 days |
| May 26, 9:27 PM CDT | Flash Flood Warning | HGX | Liberty | 2 hr |
| May 26, 9:37 PM CDT | Areal Flood Advisory | HGX | Polk, San Jacinto | 3 hr |
| May 26, 9:54 PM CDT | River Flood Warning | HGX | Harris | 72 hr |
| May 26, 10:38 PM CDT | Flash Flood Warning | HGX | Austin, Grimes, Montgomery, Waller, Washington | 4 hr |
| May 26, 10:40 PM CDT | Areal Flood Warning | HGX | Brazos, Burleson, Grimes, Madison | 3 hr |
| May 26, 10:49 PM CDT | Flash Flood Warning | HGX | Harris, Liberty, Montgomery | 4 hr |
| May 26, 11:50 PM CDT | River Flood Warning | HGX | Harris | 46 hr |
| May 26, 11:58 PM CDT | River Flood Warning | HGX | Harris, Liberty, Montgomery | 4 days |
| May 27, 12:59 AM CDT | River Flood Warning | HGX | Austin, Grimes, Waller, Washington | 5 days |
| May 27, 1:02 AM CDT | Flash Flood Warning | HGX | Brazos, Burleson, Grimes, Madison, Montgomery, Walker | 88 min |
| May 27, 1:05 AM CDT | River Flood Warning | HGX | Harris, Montgomery | 12 hr |
| May 27, 1:05 AM CDT | River Flood Warning | HGX | Harris, Montgomery | 4 days |
| May 27, 1:08 AM CDT | Areal Flood Advisory | HGX | Grimes, Houston, Liberty, Madison, Montgomery, Polk and 3 more | 3 hr |
| May 27, 1:10 AM CDT | Special Weather Statement | HGX | Brazos, Burleson, Grimes, Walker | 50 min |
| May 27, 1:44 AM CDT | River Flood Warning | HGX | Chambers, Liberty | 38 days |
| May 27, 1:44 AM CDT | River Flood Warning | HGX | Chambers, Liberty | 40 days |
| May 27, 2:07 AM CDT | Severe Thunderstorm Warning | HGX | Burleson, Washington | 53 min |
| May 27, 2:25 AM CDT | Flash Flood Warning | HGX | Austin, Brazos, Burleson, Grimes, Harris, Montgomery and 2 more | 6 hr |
| May 27, 2:30 AM CDT | Flash Flood Warning | HGX | Brazos, Burleson, Grimes, Harris, Liberty, Madison and 4 more | 6 hr |
| May 27, 2:36 AM CDT | Tornado Warning | HGX | Burleson, Washington | 24 min |
| May 27, 2:40 AM CDT | Areal Flood Advisory | HGX | Walker | 6 hr |
| May 27, 2:43 AM CDT | Special Weather Statement | HGX | Grimes, Walker | 62 min |
| May 27, 2:54 AM CDT | Severe Thunderstorm Warning | HGX | Austin, Brazos, Burleson, Grimes, Waller, Washington | 66 min |
| May 27, 2:58 AM CDT | Tornado Warning | HGX | Chambers, Harris | 12 min |
| May 27, 3:19 AM CDT | Special Weather Statement | HGX | Austin, Colorado | 41 min |
| May 27, 3:28 AM CDT | Severe Thunderstorm Warning | HGX | Austin, Brazos, Burleson, Colorado, Grimes, Harris and 3 more | 47 min |
| May 27, 3:33 AM CDT | Flash Flood Warning | HGX | San Jacinto, Trinity, Walker | 5 hr |
| May 27, 4:08 AM CDT | Severe Thunderstorm Warning | HGX | Austin, Grimes, Harris, Liberty, Montgomery, San Jacinto and 2 more | 67 min |
| May 27, 4:23 AM CDT | Areal Flood Advisory | HGX | Liberty, Montgomery, Polk, San Jacinto, Trinity | 3 hr |
| May 27, 4:31 AM CDT | Areal Flood Advisory | HGX | Austin, Fort Bend, Harris, Waller | 3 hr |
| May 27, 4:33 AM CDT | River Flood Warning | HGX | Burleson, Lee | 27 hr |
| May 27, 4:51 AM CDT | Special Weather Statement | HGX | Harris | 39 min |
| May 27, 5:08 AM CDT | Special Weather Statement | HGX | Harris, Liberty | 67 min |
| May 27, 8:12 AM CDT | Areal Flood Warning | HGX | Austin, Brazos, Burleson, Grimes, Harris, Montgomery and 2 more | 9 hr |
| May 27, 10:34 AM CDT | River Flood Warning | HGX | Harris | 5 days |
| May 27, 10:34 AM CDT | River Flood Warning | HGX | Harris, Waller | 6 days |
| May 27, 10:34 AM CDT | River Flood Warning | HGX | Harris | 38 hr |
| May 27, 10:56 AM CDT | River Flood Warning | HGX | Colorado, Wharton | 4 days |
| May 27, 10:56 AM CDT | River Flood Warning | HGX | Matagorda, Wharton | 5 days |
| May 27, 11:13 AM CDT | River Flood Warning | HGX | Liberty, Polk, San Jacinto | 5 days |
| May 27, 11:13 AM CDT | River Flood Warning | HGX | Liberty, Polk | 72 hr |
| May 27, 11:13 AM CDT | River Flood Warning | HGX | Polk, San Jacinto | 32 hr |
| May 27, 11:25 AM CDT | River Flood Warning | HGX | Colorado | 32 hr |
| May 27, 11:50 AM CDT | Flash Flood Warning | HGX | Grimes, Montgomery, Walker | 115 min |
| May 27, 12:33 PM CDT | Rip Current Statement | HGX | Brazoria, Chambers, Galveston, Matagorda | 9 hr |
| May 27, 1:55 PM CDT | Flash Flood Warning | HGX | Harris, Montgomery, Waller | 2 hr |
| May 27, 2:23 PM CDT | Severe Thunderstorm Warning | HGX | Liberty, Polk, San Jacinto | 37 min |
| May 27, 3:05 PM CDT | Flash Flood Warning | HGX | Harris, Liberty, Montgomery, San Jacinto | 115 min |
| May 27, 3:26 PM CDT | River Flood Warning | HGX | Harris | 51 hr |
| May 27, 3:32 PM CDT | Flash Flood Warning | HGX | Austin, Colorado, Waller | 118 min |
| May 27, 4:06 PM CDT | Areal Flood Advisory | HGX | Fort Bend, Harris, Montgomery, Waller | 114 min |
| May 27, 4:50 PM CDT | Special Marine Warning | HGX | 85 min | |
| May 27, 4:54 PM CDT | Special Weather Statement | HGX | Chambers, Colorado, Fort Bend, Harris, Wharton | 51 min |
| May 27, 5:02 PM CDT | Areal Flood Warning | HGX | Austin, Brazos, Burleson, Grimes, Harris, Montgomery and 2 more | 12 hr |
| May 27, 5:11 PM CDT | Flash Flood Warning | HGX | Harris, Liberty | 3 hr |
| May 27, 5:34 PM CDT | Areal Flood Advisory | HGX | Austin, Colorado, Fort Bend, Wharton | 116 min |
| May 27, 5:42 PM CDT | River Flood Warning | HGX | Liberty, Polk, San Jacinto | 3 days |
| May 27, 5:51 PM CDT | River Flood Warning | HGX | Harris, Montgomery | 20 hr |
Nearby
Flash Flood Warnings in Texas, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.